Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Cyclic vectors of a cyclic operator span the space


Author: L. Gehér
Journal: Proc. Amer. Math. Soc. 33 (1972), 109-110
MSC: Primary 47.10
DOI: https://doi.org/10.1090/S0002-9939-1972-0290131-4
MathSciNet review: 0290131
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: If a bounded linear operator on a Banach space has a cyclic vector, then the set of cyclic vectors spans the space.


References [Enhancements On Off] (What's this?)

  • [1] B. Sz.-Nagy and C. Foias, Vecteurs cycliques et quasi-affinités, Studia Math. 31 (1968), 35-42. MR 38 #5050. MR 0236756 (38:5050)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.10

Retrieve articles in all journals with MSC: 47.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0290131-4
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society